Alert archive / Ohio / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Mar 11, 2026, 10:29 AM EDT for 6 counties in Ohio. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 10:29 AM EDT (14:29 UTC)
- Expired
- Mar 11, 2026, 11:30 AM EDT
- In force
- 61 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, OH, Hancock County, OH, Marion County, OH, Morrow County, OH, Seneca County, OH, Wyandot County, OH
The radar
The Cincinnati radar (KILN), 144 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 11:02 AM EDT | TSTM WND DMG | 2 Ese Marion, OH | 3 power poles snapped and downed near the intersection of Richland Rd and Riviera Dr. Time estimated via radar. |
| Mar 11, 11:10 AM EDT | TSTM WND DMG | 1 Wnw Upper Sandusky, OH | County EMA reported a barn blown down and debris was blown northeast across a field. The barn was located along CR 110 west of Upper Sandusky. |
| Mar 11, 11:15 AM EDT | TSTM WND DMG | 2 Nne Upper Sandusky, OH | Trained spotter reported an 18 inch diameter tree was blown down in Upper Sandusky. Also, powerlines blown down along with Semi blown on the side on Hwy 23. In addition, several windows blown out and roof damage to Route 30 Harley-Davidson. All damage occurred |
| Mar 11, 11:23 AM EDT | TSTM WND DMG | 5 N Bucyrus, OH | A few trees/power-lines down throughout the county mainly north of Bucyrus. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.2
The text
As transmitted.
381
WUUS51 KCLE 111429
SVRCLE
OHC033-063-101-117-147-175-111530-
/O.NEW.KCLE.SV.W.0002.260311T1429Z-260311T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1029 AM EDT Wed Mar 11 2026
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southern Seneca County in northwestern Ohio...
Marion County in north central Ohio...
Wyandot County in northwestern Ohio...
Western Morrow County in north central Ohio...
Crawford County in north central Ohio...
Southern Hancock County in northwestern Ohio...
* Until 1130 AM EDT.
* At 1028 AM EDT, severe thunderstorms were located along a line
extending from near Ada to near Waynesfield to near Jackson Center,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Bluffton, Mount Gilead,
Cardington, Forest, Arlington, Ashley, Prospect, New Washington,
Bloomville, Sycamore, La Rue, Morral, Vanlue, Waldo, Chatfield,
Marseilles, and Carey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4093 8388 4111 8284 4035 8283 4036 8293
4041 8292 4044 8325 4051 8325 4051 8342
4068 8342 4070 8344 4071 8349 4081 8350
4082 8388
TIME...MOT...LOC 1428Z 255DEG 53KT 4081 8391 4057 8391 4037 8402
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
133 follow-up statements
404
WWUS51 KCLE 111457
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1057 AM EDT Wed Mar 11 2026
OHC063-111506-
/O.CAN.KCLE.SV.W.0002.000000T0000Z-260311T1530Z/
Hancock OH-
1057 AM EDT Wed Mar 11 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HANCOCK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
LAT...LON 4100 8342 4111 8284 4035 8283 4036 8293
4041 8292 4044 8325 4051 8325 4051 8342
4068 8342 4070 8344 4071 8349 4081 8350
4082 8351
TIME...MOT...LOC 1456Z 241DEG 57KT 4100 8332 4080 8344
$$
OHC033-101-117-147-175-111530-
/O.CON.KCLE.SV.W.0002.000000T0000Z-260311T1530Z/
Seneca OH-Marion OH-Wyandot OH-Morrow OH-Crawford OH-
1057 AM EDT Wed Mar 11 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR SOUTHERN SENECA...MARION...WYANDOT...WESTERN MORROW AND CRAWFORD
COUNTIES...
At 1056 AM EDT, severe thunderstorms were located along a line
extending from near New Riegel to near Forest, moving northeast at 65
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Mount Gilead, Cardington, Forest,
Ashley, Prospect, New Washington, Bloomville, Sycamore, La Rue,
Morral, Waldo, Chatfield, Marseilles, Carey, Attica, Benton, and
Nevada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4100 8342 4111 8284 4035 8283 4036 8293
4041 8292 4044 8325 4051 8325 4051 8342
4068 8342 4070 8344 4071 8349 4081 8350
4082 8351
TIME...MOT...LOC 1456Z 241DEG 57KT 4100 8332 4080 8344
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10604
WWUS51 KCLE 111514
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1114 AM EDT Wed Mar 11 2026
OHC033-101-117-147-175-111530-
/O.CON.KCLE.SV.W.0002.000000T0000Z-260311T1530Z/
Seneca OH-Marion OH-Wyandot OH-Morrow OH-Crawford OH-
1114 AM EDT Wed Mar 11 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR SOUTHEASTERN SENECA...MARION...EASTERN WYANDOT...WESTERN MORROW
AND CRAWFORD COUNTIES...
At 1114 AM EDT, severe thunderstorms were located along a line
extending from Bloomville to near Chatfield to 6 miles south of
Bucyrus, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Mount Gilead, Cardington, Ashley,
Prospect, New Washington, Bloomville, Sycamore, Morral, Waldo,
Chatfield, Attica, Benton, Nevada, Caledonia, Edison, Green Camp, and
Fulton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4103 8323 4111 8284 4035 8283 4036 8293
4041 8292 4044 8325 4051 8325 4063 8328
4080 8329
TIME...MOT...LOC 1514Z 253DEG 57KT 4106 8299 4088 8294 4071 8298
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
10024
WWUS51 KCLE 111531
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
1131 AM EDT Wed Mar 11 2026
OHC033-101-117-147-175-111540-
/O.EXP.KCLE.SV.W.0002.000000T0000Z-260311T1530Z/
Seneca OH-Marion OH-Wyandot OH-Morrow OH-Crawford OH-
1131 AM EDT Wed Mar 11 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SENECA...
MARION...EASTERN WYANDOT...WESTERN MORROW AND CRAWFORD COUNTIES HAS
EXPIRED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 500 PM EDT for north central
and northwestern Ohio.
LAT...LON 4103 8323 4111 8284 4035 8283 4036 8293
4041 8292 4044 8325 4051 8325 4063 8328
4080 8329
TIME...MOT...LOC 1530Z 255DEG 53KT 4106 8299 4088 8294 4071 8298
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 7:52 AM EDT, 2 hours 37 minutes earlier. Its key messages:
- 1.) Severe thunderstorms are possible today including the threat for damaging winds and isolated tornadoes. Locally heavy rainfall and isolated flash flooding possible. 2.) Big temperature swings and periods of unsettled weather expected late week through early next week.
Area forecast discussion, Mar 11, 7:52 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
752 AM EDT Wed Mar 11 2026
.WHAT HAS CHANGED...
Severe thunderstorms remain a concern for today with damaging
winds as the main threat. Our wind gust forecast continues to
trend upward for Friday's strong clipper-type low pressure
system.
&&
.KEY MESSAGES...
1.) Severe thunderstorms are possible today including the threat
for damaging winds and isolated tornadoes. Locally heavy
rainfall and isolated flash flooding possible.
2.) Big temperature swings and periods of unsettled weather
expected late week through early next week.
&&
.DISCUSSION...
KEY MESSAGE #1:
The severe weather potential for later today is somewhat
uncertain and depends on what happens with this morning's
convection that is moving into northwest Ohio. Almost the entire
area remains in a slight risk for severe storms for today. There
is a weakening MCS moving into NWOH and the Toledo area this
early morning. There is a frontal boundary that has barely
slipped southward into NWOH as well. South of this front,
temperatures are in the 60s and north of this front temps in the
40s.
Over the next few hours and through sunrise, the potential for
an isolated strong to severe storm will be mainly confined to
NWOH. The forecast is a little more murky on how the convection
will evolve later in the day. We kinda like the solution from
the latest 3km NAM. Scattered showers and storms will develop
later this morning across much of northern Ohio and track
eastward into NWPA by midday. A broken line of convection will
develop by midday or early afternoon over NWOH with the actual
cold front pushing through. This line of convection will
continuing to track eastward across the area during the
afternoon. The best potential for severe weather looks to be
east of I-75 and south of the Ohio Turnpike later today.
Damaging wind gusts up to 70 mph will be the main threat
followed by an isolated tornado or two threat. Some large hail
may be possible. Any kinks or surges in the line of convection
will favor a damaging wind threat and a QLCS tornado threat as
well. Locally heavy rainfall and isolated flooding may be
possible. The front will clear through the area by early evening
with rain tapering off from west to east.
KEY MESSAGE #2:
It will turn colder on Thursday. The next system will be a
strong clipper-type low pressure that will track through the
Great Lakes on Friday. Some brief light rain showers may be
possible with the system on Friday. Temperatures will be milder
in the 50s. The bigger weather impact from the system on Friday
will be with the wind. Southwest to westerly winds will increase
20 to 30 mph with gusts up to 50 mph very possible. The wind
gusts have trends upward for Friday and will be monitoring for a
potential wind advisory needed for most of the area.
The weather will be quiet on Saturday before a bigger weather
system impacts the region Sunday through Monday. A deep upper
level trough will develop over the region Sunday into Monday. A
strong low pressure system will track from the Midwest into the
southern/eastern Great Lakes late Sunday into Sunday night. A
trailing strong cold front will move through the area Sunday
evening. Temperatures will warm up into the 60s Sunday afternoon
ahead of this strong storm system. Rain showers will be likely
with the frontal passage late Sunday. Temperatures will crash
behind the front into the mid 20s to around 30 Sunday night.
Rain will change over to snow Sunday night from west to east.
The system light snow will transition to lake effect snow
showers favoring both the primary and secondary Snowbelt Monday
through early Tuesday. Some accumulations are possible. It will
be much colder early next week.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
Mixed-bag of MVFR and IFR across the TAF sites this morning,
associated with both low ceilings and vsbys from showers and
thunderstorms. Main concern over the next several hours will be
monitoring a cluster of intensifying thunderstorms across
southern Indiana which could impact all TAF sites except TOL.
Currently have brief tsra tempo groups with gusts up to 35
knots, though if trends continue, peak gusts could be higher in
the 40 to 45-knot range in some spots. Otherwise, confidence is
increasing that afternoon thunderstorm redevelopment should be
south and southeast of the area, so have removed any additional
tsra mention. However, could still see low-end MVFR or pockets
of IFR vsbys in moderate to heavier bursts of rain along or
ahead of the cold front later this afternoon and evening.
Winds are generally out of the south to southwest this morning,
10 to 15 knots with gusts up to 25 knots. Winds will increase
through this morning and afternoon, 15 to 20 knots with gusts up
to 30 knots. Winds will abruptly shift towards the west to
northwest behind the cold front this evening, 15 to 20 knots
with gusts up to 30 knots.
Outlook...Non-VFR possible in scattered rain/snow showers on
Friday. Gusty west to southwest winds of at least 35 to 40 knots
are expected on Friday. Non-VFR likely to return in rain/snow
showers Saturday night into Sunday.
&&
.MARINE...
Small Craft Advisories have been issued across Lake Erie as
south to southwest winds increase ahead of a cold front to 20 to
25 knots this afternoon, then shift towards the west to
northwest behind the front later this evening and overnight, 20
to 25 knots. Winds will gradually diminish to 15 knots or less
by Thursday afternoon. The next period of concern is on Friday
as a potent low pressure system moves east through the Great
Lakes. Confidence is increasing for Gale conditions across Lake
Erie and a Watch may be needed in the next couple of forecast
cycles. If Gale conditions do develop, the west to southwest
flow would likely necessitate the need for Low Water Advisories
across the western basin of the lake.
The final period of concern is towards the end of the weekend
late Sunday into Monday as another low pressure system tracks
east through the Great Lakes, extending a strong cold front
through the area. West winds continue to trend stronger with
this system, with high confidence for at least Small Craft
conditions to develop across Lake Erie.
&&
.CLIMATE...
Daily high temperatures are forecast to approach records March 11th.
Here are the record warm high temperatures at area climate sites for
March 11th.
Date Toledo Mansfield Cleveland Akron Youngstown Erie
03-11 76(1990) 72(1990) 73(1977) 72(1977) 70(1977) 72(2021)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 10 AM EDT
Thursday for LEZ142>144.
Small Craft Advisory from 2 PM this afternoon to 4 PM EDT
Thursday for LEZ145>149.
&&
DISCUSSION...77
AVIATION...Kahn
MARINE...KahnHazardous weather outlook, Mar 10, 4:08 PM EDT, 18 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 408 PM EDT Tue Mar 10 2026 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-112015- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 408 PM EDT Tue Mar 10 2026 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. There is an isolated severe weather threat this evening in Northeast Ohio and Northwest Pennsylvania. Otherwise a larger complex of thunderstorms are expected to move into the area from the northwest after midnight tonight. There is a slight chance of severe weather tonight, especially in Northwest Ohio. Damaging winds and heavy rainfall are the primary hazards overnight, but a tornado or two are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The potential for severe thunderstorms continues into Wednesday but uncertainty is higher as the overnight thunderstorms will impact the evolution of storms on Wednesday. Severe weather on Wednesday is most likely east of Interstate 75. The primary concern on Wednesday will be damaging wind gusts to 70 mph. There will also be potential for a tornado or two. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-112015- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 408 PM EDT Tue Mar 10 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms will be possible on Lake Erie late tonight into Wednesday morning. Damaging winds and heavy rainfall are the primary hazards overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Gale force winds are possible on Lake Erie on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 11, 6:14 AM EDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
614 AM EDT Wed Mar 11 2026
OHZ014-089-PAZ003-111100-
Ashtabula Lakeshore OH-Ashtabula Inland OH-Crawford PA-
614 AM EDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ASHTABULA AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 700 AM EDT...
At 613 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Geneva, or 10 miles southeast of
Geneva-On-The-Lake, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Geneva, Andover, Linesville, Harmonsburg, Pymatuning North,
Pymatuning Central, Austinburg, Hartsgrove, Roaming Shores, Pierpont,
Cherry Valley, Conneautville, Conneaut Lake, Rock Creek, Springboro,
and Conneaut Lakeshore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4159 8101 4183 8094 4185 8018 4158 8019
TIME...MOT...LOC 1013Z 261DEG 47KT 4172 8085
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnLocal storm report, Mar 11, 8:48 AM EDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
848 AM EDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM Rain 2 NNW Rossford 41.63N 83.58W
03/11/2026 M2.06 Inch Lucas OH Mesonet
Mesonet station AW713 TOLEDO.
0835 AM Rain 2 SE Berkey 41.70N 83.80W
03/11/2026 M1.90 Inch Lucas OH Mesonet
Mesonet station 8130D 2 ESE Berkey.
0830 AM Rain 1 ENE Sylvania 41.72N 83.68W
03/11/2026 M1.80 Inch Lucas OH Mesonet
Mesonet station CW9336 SYLVANIA.
0840 AM Rain 2 S Holland 41.60N 83.71W
03/11/2026 M1.79 Inch Lucas OH Mesonet
Mesonet station AU937 Maumee.
0835 AM Rain 4 N Whitehouse 41.58N 83.80W
03/11/2026 M1.74 Inch Lucas OH ASOS
ASOS station KTOL Toledo.
0838 AM Rain 2 ENE Clay Center 41.57N 83.33W
03/11/2026 M1.59 Inch Ottawa OH Mesonet
Mesonet station AW033 MARTIN.
0836 AM Rain 3 N Luckey 41.49N 83.47W
03/11/2026 M1.51 Inch Wood OH Mesonet
Mesonet station FW7092 Lemoyne.
&&Special weather statement, Mar 11, 9:20 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
920 AM EDT Wed Mar 11 2026
OHZ006-017-018-027-111400-
Seneca OH-Wyandot OH-Wood OH-Hancock OH-
920 AM EDT Wed Mar 11 2026
...A STRONG THUNDERSTORM WILL IMPACT WESTERN SENECA...NORTHWESTERN
WYANDOT...SOUTHEASTERN WOOD AND HANCOCK COUNTIES THROUGH 1000 AM
EDT...
At 919 AM EDT, Doppler radar was tracking a strong thunderstorm over
Pandora, or near Ottawa, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Findlay, Fostoria, Upper Sandusky, Bluffton, McComb, Forest,
Arlington, Arcadia, Rawson, Vanlue, Van Buren, New Riegel, Carey,
Bloomdale, Mount Blanchard, Wharton, Benton Ridge, Jenera, Mount
Cory, and Bairdstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4108 8388 4118 8360 4126 8331 4125 8328
4082 8322 4082 8388
TIME...MOT...LOC 1319Z 253DEG 45KT 4098 8396
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
13The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:01 AM EDT | Small Craft Advisory | CLE | 36 hr | |
| Mar 11, 6:14 AM EDT | Special Weather Statement | CLE | Ashtabula | 46 min |
| Mar 11, 9:20 AM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 40 min |
| Mar 11, 10:07 AM EDT | Areal Flood Advisory | CLE | Lake | 5 hr |
| Mar 11, 10:46 AM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 44 min |
| Mar 11, 11:03 AM EDT | Special Weather Statement | CLE | Ashland, Mahoning, Medina, Portage, Stark, Summit and 2 more | 42 min |
| Mar 11, 11:04 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Ottawa, Richland | 56 min |
| Mar 11, 11:21 AM EDT | Special Marine Warning | CLE | 54 min | |
| Mar 11, 11:37 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Lorain, Medina | 53 min |
| Mar 11, 11:40 AM EDT | Special Weather Statement | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Trumbull | 50 min |
| Mar 11, 11:51 AM EDT | Areal Flood Advisory | CLE | Erie, Ottawa, Sandusky | 3 hr |
| Mar 11, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Summit, Wayne | 48 min |
| Mar 11, 12:00 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 30 min |
| Mar 11, 12:02 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Mar 11, 12:07 PM EDT | Special Marine Warning | CLE | 83 min | |
| Mar 11, 12:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 76 min |
| Mar 11, 12:22 PM EDT | Special Marine Warning | CLE | 68 min | |
| Mar 11, 12:44 PM EDT | Special Weather Statement | CLE | Geauga, Lake, Trumbull | 46 min |
| Mar 11, 3:39 PM EDT | Gale Watch | CLE | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.